Alert archive / New Mexico / Flash Flood Warnings in 2014
Flash Flood Warning 57, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Aug 13, 2014, 5:00 PM MDT for Guadalupe County, San Miguel County, New Mexico. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 13, 2014, 5:00 PM MDT (23:00 UTC)
- Expired
- Aug 13, 2014, 7:00 PM MDT
- In force
- 2 hr
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
Counties Guadalupe County, NM, San Miguel County, NM
The radar
The Albuquerque radar (KABX), 137 km from the middle of the area, began a volume at 22:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 11.0 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 227 J/kg
- Mixed-layer CIN
- -38 J/kg
- Mixed-layer LCL
- 1286 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- 69 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
102
WGUS55 KABQ 132300
FFWABQ
NMC019-047-140100-
/O.NEW.KABQ.FF.W.0057.140813T2300Z-140814T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
500 PM MDT WED AUG 13 2014
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHWESTERN GUADALUPE COUNTY IN EAST CENTRAL NEW MEXICO
SOUTHWESTERN SAN MIGUEL COUNTY IN NORTHEAST NEW MEXICO
* UNTIL 700 PM MDT
* AT 500 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM A THUNDERSTORM 8 MILES SOUTHWEST OF VILLANUEVA
STATE PARK...OR ABOUT 32 MILES SOUTHWEST OF LAS VEGAS. THE STORM
PRODUCING VERY HEAVY RAIN WAS NEARLY STATIONARY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ARROYOS...STREAMS AND NORMALLY DRY WASHES CAN BECOME RAGING CURRENTS
IN A MATTER OF MINUTES.
DO NOT CAMP ALONG STREAMS AND RIVERS. REMAIN ALERT WHEN HIKING IN
STEEP...NARROW CANYONS.
&&
LAT...LON 3539 10552 3531 10520 3517 10497 3509 10508
3507 10532 3509 10560
$$2 follow-up statements
689
WGUS75 KABQ 140007
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
607 PM MDT WED AUG 13 2014
NMC019-047-140100-
/O.CON.KABQ.FF.W.0057.000000T0000Z-140814T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GUADALUPE NM-SAN MIGUEL NM-
607 PM MDT WED AUG 13 2014
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 700 PM MDT FOR
SOUTHWESTERN SAN MIGUEL AND NORTHWESTERN GUADALUPE COUNTIES...
AT 600 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
RAIN WAS TAPERING OFF NEAR VILLANUEVA...OR ABOUT 21 MILES SOUTH OF
LAS VEGAS. THE STORM PRODUCING WAS MOVING OFF TO THE NORTHEAST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WATER IN ARROYOS MAY TRAVEL MANY MILES AND TAKE HOURS TO REACH YOUR
LOCATION FROM UPSTREAM RAIN AREAS. REMAIN ALERT TO FLOODED ROAD
CROSSINGS EVEN HOURS LATER.
TO REPORT FLOODING OR SEVERE WEATHER...CONTACT THE NEAREST LAW
ENFORCEMENT AGENCY...AND CONTACT THE NATIONAL WEATHER SERVICE
FORECAST OFFICE IN ALBUQUERQUE AT 1-888-386-7637.
&&
LAT...LON 3539 10552 3531 10520 3517 10497 3509 10508
3507 10532 3509 10560
$$136
WGUS75 KABQ 140050
FFSABQ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
650 PM MDT WED AUG 13 2014
NMC019-047-140100-
/O.EXP.KABQ.FF.W.0057.000000T0000Z-140814T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GUADALUPE NM-SAN MIGUEL NM-
650 PM MDT WED AUG 13 2014
...THE FLASH FLOOD WARNING WILL EXPIRE AT 700 PM MDT FOR SOUTHWESTERN
SAN MIGUEL AND NORTHWESTERN GUADALUPE COUNTIES...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE RAINFALL WAS
ENDING ACROSS THE WARNED AREA...AND THE FLASH FLOOD THREAT WAS
DIMINISHING. SOME MINOR FLOODING MAY CONTINUE...BUT THE THREAT FOR
FLASH FLOODING IS ENDING. THUS...THE FLASH FLOOD WARNING HAS BEEN
ALLOWED TO EXPIRE.
LAT...LON 3539 10552 3531 10520 3517 10497 3509 10508
3507 10532 3509 10560
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Aug 13, 3:01 PM MDT, 1 hour 59 minutes earlier.
Area forecast discussion, Aug 13, 3:01 PM MDT, 1 hour 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 301 PM MDT WED AUG 13 2014 .SYNOPSIS... SCATTERED TO WIDESPREAD SHOWERS AND THUNDERSTORMS WILL PRODUCE PERIODS OF LOCALLY HEAVY RAINS ACROSS MUCH OF WESTERN AND CENTRAL NEW MEXICO THROUGH LATE TONIGHT. MODERATE TO LOCALLY HEAVY RAINS ARE POSSIBLE THURSDAY AS THE STORM FOCUS SHIFTS OVER CENTRAL NEW MEXICO. OTHERWISE...STORM ACTIVITY WILL TREND DOWN THROUGH THE WEEKEND AS DRY AIR MOVES INTO NORTHWEST PORTIONS OF THE STATE. EXPECT DAILY ROUNDS OF SHOWERS AND THUNDERSTORMS OVER PRIMARILY THE HIGHER TERRAIN DURING THIS PERIOD. HIGH TEMPERATURES WILL SLOWLY WARM...REACHING NEAR TO ABOVE NORMAL LEVELS BY SUNDAY. && .DISCUSSION... THE KEPZ 12Z SOUNDING THIS MORNING SHOWED A PWAT OF 1.45 INCHES...WHICH IS AROUND 131 PERCENT OF NORMAL. THAT COLUMN OF MOIST AIR WILL CONTINUE TO BE ADVECTED NORTHWARD AHEAD OF AN UPPER LEVEL DISTURBANCE CURRENTLY OVER NORTHERN AZ. CLOUDS CLEARED ENOUGH FOR AMPLE INSTABILITY ACROSS WESTERN AND CENTRAL NM FOR FAIRLY ROBUST SHOWER AND THUNDERSTORM INITIATION EARLY THIS AFTERNOON. SCATTERED TO WIDESPREAD SHOWER AND THUNDERSTORM ACTIVITY WILL PERSIST OVERNIGHT TONIGHT AND THROUGH THURSDAY AFTERNOON AS THE UPPER LEVEL DISTURBANCE TRACKS ACROSS THE FOUR CORNERS REGION AND EAST ALONG THE NM/CO BORDER. THIS WILL BE THE LAST SIGNIFICANT MONSOONAL PUSH THROUGH THE FORECAST PERIOD AS THE UPPER LEVEL WAVE WILL DRAG DRY AIR IN BEHIND IT. THURSDAYS HIGHS WILL BE NEAR TO BELOW NORMAL WEST OF THE CENTRAL MOUNTAINS AND SLIGHTLY ABOVE NORMAL EAST. THE UPPER LEVEL HIGH WILL SHIFT WEST AFTER THE DISTURBANCE EXITS EARLY FRIDAY...AND GENERALLY BECOMING CENTERED OVER AZ THROUGH THE WEEKEND. TEMPERATURES WILL INCREASE DURING THIS PERIOD...BECOMING NEAR TO ABOVE NORMAL BY SUNDAY. DRY AIR WILL REMAIN FIXED OVER THE NORTHWEST AS RECYCLED MOISTURE LEADS TO DAILY ROUNDS OF SHOWERS AND THUNDERSTORMS OVER THE HIGH TERRAIN. THE FORECAST BECOMES TRICKIER FOR THE NORTHEAST AND EASTERN PORTIONS OF THE STATE FRIDAY DUE TO MODEL TO MODEL INCONSISTENCIES. WITH THE HIGH TO THE WEST...MODELS ATTEMPT TO HAVE A SERIES OF WAVES ROUND THE HIGH THROUGH THE WEEKEND...WHICH COULD SET OFF AREAS OF SHOWERS AND THUNDERSTORMS IN THE NORTHEAST. BUT THE STRENGTH/TIMING/LOCATION OF THESE WAVES VARY ENOUGH TO LOWER CONFIDENCE IN PEGGING THE AREAS WITH BEST PRECIP CHANCES. ADDITIONALLY...MODELS SHOW CONVECTIVELY ADDED WEAK BACKDOOR FRONTS ENTERING THE NE ON VARIOUS NIGHTS...THOUGH NONE QUITE AGREEING. THESE FRONTS...IF THEY DO OCCUR...COULD PROVIDE A MODEST MOISTURE BOOST AND UPSLOPE FLOW AND INCREASE CHANCES FOR STORMS TO DEVELOP. UPPED POPS TO AT LEAST HAVE MENTION OF STORMS FOR THE EAST DURING THIS PERIOD TO COVER LOWER CONFIDENCE. LONG RANGE MODELS ARE TRENDING TOWARD RECENT GFS SOLUTIONS FOR EARLY NEXT WEEK...WITH THE UPPER LEVEL HIGH REMAINING OVER THE DESERT SOUTHWEST REGION. THIS COULD ALLOW MORE UPPER LEVEL DISTURBANCES TO CLIP THE NE PORTION OF THE STATE WITH ATTENDANT WEAK BACKDOOR FRONTS ENTERING THE EASTERN PLAINS. THIS WOULD BE A SIMILAR PATTERN SEEN PREVIOUSLY THIS SUMMER...THE REVERSE MONSOON. BUT INDICATORS ARE TOO WEAK AT THIS TIME TO PEG ANY SIGNIFICANT UPTICK IN STORM ACTIVITY. && .FIRE WEATHER... MONSOON MOISTURE PLUME WILL GRADUALLY SHIFT EAST/SOUTHWARD DURING THE NEXT 36 HOURS. WESTERN/CENTRAL AREAS WILL BE FAVORED FOR ABUNDANT WETTING RAIN COVERAGE TODAY/TONIGHT AND THEN SHIFT OVER THE EASTERN AND SOUTHERN HALF ON THURSDAY. HUMIDITY VALUES WILL BE ABOVE NORMAL WITH COOLER THAN NORMAL TEMPERATURES MOST AREAS. MODELS STILL SHOW A DRYING TREND STARTING FRIDAY AND LASTING INTO THE WEEKEND. A MID LEVEL DRY INTRUSION CURRENTLY OVER SOUTHERN CALIF WILL FOLLOW THE WAVE PASSAGE THE NEXT COUPLE OF DAYS AND EVENTUALLY BRING LOWER DEWPOINTS AND HUMIDITY TO A LARGE PORTION OF THE AREA. INITIALLY STARTING OVER THE NORTHWEST THIRD TO HALF AND PROGRESSING SOUTH/EASTWARD. THIS DOES NOT MEAN WETTING RAIN WOULDNT BE POSSIBLE BUT COVERAGE WOULD BE MUCH LESS AND FAVOR THE MOUNTAIN AREAS AND ADJACENT HIGH PLAINS. THE FOOTPRINT OF WETTING RAIN WOULD CERTAINLY REDUCE. DUE TO THE ATMOSPHERIC DRYING...STRONGER OUTFLOW WINDS WILL BE POSSIBLE WITH THE CELLS THAT DO DEVELOP. THE ECMWF/CANADIAN REMAIN THE MOST BULLISH FOR MORE WIDESPREAD/WETTING ACTIVITY ACROSS THE EASTERN PLAINS DURING THIS TIME FRAME. GFS MODEL IS THE DRIEST AND IT APPEARS THAT THE NAM IS IN BETWEEN. EITHER WAY...HIGH CONFIDENCE THAT WETTING RAIN WOULD DECREASE AND HUMIDITY VALUES LOWER. ECMWF AND GFS MODELS SHOW THE UPPER HIGH RECENTERING ITSELF TO THE WEST OF THE STATE AS NEXT WEEK PROGRESSES. THE CANADIAN IS LESS BULLISH ON THIS SCENARIO AND SHOW A WEAK TROUGH DEVELOPING TO THE WEST. BASICALLY...THE LONG RANGE OPERATIONAL MODELS HAVE VERY LITTLE CONSISTENCY COMPARED TO EACH OTHER. THIS INCONSISTENCY HAS BEEN APPARENT THE PAST FEW DAYS. THEREFORE LONGER RANGE CONFIDENCE IN THE FORECAST IS REDUCED. IF THE DAY DOES BUILT TO THE WEST...THEN CANT RULE OUT BACK DOOR COLD FRONTAL INTRUSIONS ACROSS THE EAST. WILL CONTINUE TO MONITOR THAT TREND. 50 && .AVIATION... 18Z TAF CYCLE MONSOONAL MOISTURE PLUME WILL CENTER ITSELF OVER WESTERN/CENTRAL AREAS TODAY AND TONIGHT. WIDESPREAD SH/TS WILL OCCUR WITHIN THIS PLUME AND CARRY THROUGH A GOOD CHUNK OF THE OVERNIGHT. THE FAVORED AREAS WILL TRANSITION FROM WESTERN TO CENTRAL AREAS LATE DAY INTO THE OVERNIGHT. SOME OF THE STORMS WILL PRODUCE REDUCED VIS/CIGS...MOST LIKELY MVFR RESTRICTIONS BUT CANT RULE OUT SHORT DURATION IFR CONDITIONS. FMN/GUP/AEG/ABQ/SAF/LVS WILL ALL HAVE THAT POTENTIAL. TRIED TO CAPTURE THE BEST POTENTIAL FOR THOSE TYPE OF CONDITIONS REST OF TODAY. EXPECT UPDATES. ONCE THE MAIN RAINBAND MOVES THROUGH LATER TONIGHT...CANT RULE OUT MVFR AND PERHAPS EVEN IFR CIGS FOR A FEW HRS. SAF/GUP ARE MOST LIKELY TO BE IMPACTED BY THOSE CONDITIONS. CANT RULE OUT AEG/ABQ EITHER. DIDNT PLACE ANY PRECIPITATION AT ROW BUT THERE IS SOME POTENTIAL LATER TODAY. 50 && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 63 86 60 90 / 70 30 20 5 DULCE........................... 57 77 52 85 / 80 40 30 10 CUBA............................ 58 77 55 83 / 80 50 40 10 GALLUP.......................... 58 80 56 85 / 60 30 20 10 EL MORRO........................ 54 75 53 80 / 80 30 30 20 GRANTS.......................... 59 80 55 84 / 80 30 30 10 QUEMADO......................... 57 77 55 80 / 60 30 30 30 GLENWOOD........................ 57 84 59 87 / 40 40 30 30 CHAMA........................... 53 74 47 79 / 80 60 40 20 LOS ALAMOS...................... 60 77 58 81 / 70 50 40 10 PECOS........................... 56 75 55 80 / 60 50 30 30 CERRO/QUESTA.................... 54 76 50 80 / 60 40 40 30 RED RIVER....................... 49 67 46 70 / 60 60 50 40 ANGEL FIRE...................... 48 73 45 76 / 50 40 40 30 TAOS............................ 56 79 51 84 / 60 30 30 30 MORA............................ 55 78 54 81 / 50 40 30 30 ESPANOLA........................ 60 84 58 87 / 60 30 30 10 SANTA FE........................ 61 79 58 85 / 60 40 30 30 SANTA FE AIRPORT................ 60 82 59 88 / 60 30 30 20 ALBUQUERQUE FOOTHILLS........... 66 84 65 87 / 50 40 30 10 ALBUQUERQUE HEIGHTS............. 67 86 66 90 / 50 20 30 10 ALBUQUERQUE VALLEY.............. 64 88 63 93 / 50 20 30 10 ALBUQUERQUE WEST MESA........... 65 87 64 92 / 50 20 30 10 LOS LUNAS....................... 63 87 63 89 / 40 20 30 10 RIO RANCHO...................... 65 88 64 92 / 50 20 30 10 SOCORRO......................... 65 89 64 92 / 30 30 30 10 SANDIA PARK/CEDAR CREST......... 60 82 59 87 / 50 50 30 30 TIJERAS......................... 62 80 60 86 / 50 50 30 20 MORIARTY/ESTANCIA............... 56 83 55 85 / 40 40 30 30 CLINES CORNERS.................. 58 81 57 83 / 30 50 30 30 GRAN QUIVIRA.................... 60 81 60 83 / 40 40 30 30 CARRIZOZO....................... 64 83 63 86 / 30 30 30 20 RUIDOSO......................... 58 76 58 80 / 30 50 40 40 CAPULIN......................... 58 82 56 82 / 20 50 30 40 RATON........................... 59 87 56 88 / 20 30 30 30 SPRINGER........................ 60 87 57 87 / 20 30 30 30 LAS VEGAS....................... 58 80 56 83 / 30 40 30 30 CLAYTON......................... 64 91 64 93 / 10 10 20 20 ROY............................. 61 86 61 87 / 20 20 20 30 CONCHAS......................... 68 93 66 93 / 10 10 20 20 SANTA ROSA...................... 65 90 65 91 / 20 10 20 20 TUCUMCARI....................... 68 94 67 96 / 5 10 20 20 CLOVIS.......................... 63 90 64 92 / 5 5 10 20 PORTALES........................ 64 92 65 93 / 5 5 10 20 FORT SUMNER..................... 66 91 65 92 / 10 10 20 20 ROSWELL......................... 69 93 70 96 / 10 10 20 20 PICACHO......................... 63 84 63 87 / 20 20 20 20 ELK............................. 60 78 61 80 / 30 40 30 30 && .ABQ WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES... NMZ501>511-516>519-521. && 24
Hazardous weather outlook, Aug 13, 5:02 AM MDT, 11 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 502 AM MDT WED AUG 13 2014 NMZ501>540-141130- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 502 AM MDT WED AUG 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT THUNDERSTORM COVERAGE WILL RAMP UP TODAY THROUGH THIS EVENING WITH A PARTICULAR EMPHASIS ACROSS WESTERN AREAS. RAINFALL COULD BECOME HEAVY AT TIMES...LEADING TO LOCALIZED FLASH FLOODING...PARTICULARLY OVER AND NEAR RECENT AND OLDER BURNS SCARES. ISOLATED LOCATION MAY RECEIVE UP TO 2 INCHES OF RAINFALL. A FEW STORMS MAY ALSO PRODUCE SMALL HAIL AND WINDS GUSTS TO 40 MPH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ANOTHER ACTIVE DAY IS IN STORE THURSDAY AS DEEP MONSOON MOISTURE REMAINS OVER THE REGION. RAINFALL COULD BECOME HEAVY AT TIMES ONCE AGAIN WITH ISOLATED LOCATIONS RECEIVING UP TO 1.5 INCHES OF RAIN. LOCALIZED AREAS OF FLASH FLOODING...PARTICULARLY IN AND NEAR RECENT AND OLDER BURN SCARS...IS POSSIBLE. A DECREASE IN STORM COVERAGE IS EXPECTED FRIDAY THROUGH THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS AND ANY FLOODING THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. 33
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 13, 9:35 AM MDT | Flash Flood Watch | ABQ | 36 hr | |
| Aug 13, 11:26 AM MDT | Areal Flood Advisory | ABQ | Bernalillo, Cibola, Valencia | 3 hr |
| Aug 13, 11:36 AM MDT | Areal Flood Advisory | ABQ | Cibola | 3 hr |
| Aug 13, 11:43 AM MDT | Areal Flood Advisory | ABQ | Catron, Socorro | 3 hr |
| Aug 13, 12:26 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 2 hr |
| Aug 13, 12:41 PM MDT | Areal Flood Advisory | ABQ | Socorro | 2 hr |
| Aug 13, 12:51 PM MDT | Flash Flood Warning | ABQ | Lincoln | 84 min |
| Aug 13, 1:02 PM MDT | Areal Flood Advisory | ABQ | Cibola, McKinley | 118 min |
| Aug 13, 1:06 PM MDT | Areal Flood Advisory | ABQ | McKinley, Sandoval | 114 min |
| Aug 13, 1:20 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Santa Fe, Torrance | 115 min |
| Aug 13, 1:31 PM MDT | Areal Flood Advisory | ABQ | Sandoval | 119 min |
| Aug 13, 1:45 PM MDT | Areal Flood Advisory | ABQ | Cibola, McKinley | 2 hr |
| Aug 13, 1:52 PM MDT | Areal Flood Advisory | ABQ | McKinley, San Juan | 113 min |
| Aug 13, 1:54 PM MDT | Flash Flood Warning | ABQ | McKinley, Sandoval | 96 min |
| Aug 13, 2:00 PM MDT | Areal Flood Advisory | ABQ | Socorro | 2 hr |
| Aug 13, 2:05 PM MDT | Areal Flood Advisory | ABQ | Valencia | 115 min |
| Aug 13, 2:13 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba, Sandoval | 2 hr |
| Aug 13, 2:19 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 116 min |
| Aug 13, 2:24 PM MDT | Areal Flood Advisory | ABQ | Cibola | 2 hr |
| Aug 13, 2:28 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Valencia | 2 hr |
| Aug 13, 2:34 PM MDT | Areal Flood Advisory | ABQ | San Juan | 116 min |
| Aug 13, 2:46 PM MDT | Areal Flood Advisory | ABQ | Torrance | 119 min |
| Aug 13, 2:51 PM MDT | Areal Flood Advisory | ABQ | Socorro | 114 min |
| Aug 13, 2:56 PM MDT | Areal Flood Advisory | ABQ | Sandoval | 2 hr |
| Aug 13, 3:01 PM MDT | Areal Flood Advisory | ABQ | Bernalillo | 119 min |
| Aug 13, 3:14 PM MDT | Areal Flood Advisory | ABQ | Cibola, McKinley | 2 hr |
| Aug 13, 3:21 PM MDT | Areal Flood Advisory | ABQ | Torrance | 114 min |
| Aug 13, 3:39 PM MDT | Areal Flood Advisory | ABQ | Socorro, Torrance, Valencia | 2 hr |
| Aug 13, 3:49 PM MDT | Areal Flood Advisory | ABQ | Santa Fe | 116 min |
| Aug 13, 4:05 PM MDT | Areal Flood Advisory | ABQ | McKinley, San Juan | 115 min |
| Aug 13, 4:15 PM MDT | Areal Flood Advisory | ABQ | Colfax, Mora, Rio Arriba, Taos | 2 hr |
| Aug 13, 4:18 PM MDT | Areal Flood Advisory | ABQ | Cibola | 117 min |
| Aug 13, 4:22 PM MDT | Areal Flood Advisory | ABQ | Socorro | 113 min |
| Aug 13, 4:26 PM MDT | Areal Flood Advisory | ABQ | Guadalupe, San Miguel, Torrance | 2 hr |
| Aug 13, 4:30 PM MDT | Areal Flood Advisory | ABQ | Lincoln, Socorro | 2 hr |
| Aug 13, 5:10 PM MDT | Areal Flood Advisory | ABQ | San Juan | 2 hr |
| Aug 13, 5:19 PM MDT | Areal Flood Advisory | ABQ | Catron, Socorro | 116 min |
| Aug 13, 5:23 PM MDT | Areal Flood Advisory | ABQ | Colfax | 112 min |
| Aug 13, 5:33 PM MDT | Areal Flood Advisory | ABQ | McKinley | 117 min |
| Aug 13, 5:37 PM MDT | Areal Flood Advisory | ABQ | Torrance | 113 min |
Nearby
Flash Flood Warnings in New Mexico, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.